4 doctors weighed in:

Is it possible side effect of coumadin (warfarin)?

4 doctors weighed in
Dr. Ted King
Phlebology
2 doctors agree

In brief: Bruising

Any side effect of Coumadin (warfarin) would be related to bleeding, as dr. Lau said.
You might get bruising, which is bleeding under or into the skin. You can get a nose bleed or gum bleeding when you brush your teeth. You could have blood in your stool or your urine. You can even develop pain and swelling due to an accumulation of a lot of blood in a small space, but these are all from bleeding.

In brief: Bruising

Any side effect of Coumadin (warfarin) would be related to bleeding, as dr. Lau said.
You might get bruising, which is bleeding under or into the skin. You can get a nose bleed or gum bleeding when you brush your teeth. You could have blood in your stool or your urine. You can even develop pain and swelling due to an accumulation of a lot of blood in a small space, but these are all from bleeding.
Dr. Ted King
Dr. Ted King
Thank
Dr. Willam Lau
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: Bleeding

If not monitored carefully, Coumadin (warfarin) may Prohibit proper clotting of blood, causing easy bruisability and bleeding.

In brief: Bleeding

If not monitored carefully, Coumadin (warfarin) may Prohibit proper clotting of blood, causing easy bruisability and bleeding.
Dr. Willam Lau
Dr. Willam Lau
Thank
Read more answers from doctors